# SDR QXEA2022030700108

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 13,554 hours, 8,014 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, O
- Precautionary procedure: K

## Discrepancy

FO YOKE IS FLYING STRAIGHT AND LEVEL "CANTED" 2-3 DEGREES TO THE RIGHT. IT DOES SO IN MULTIPLE PHASES OF FLIGHT AND VARYING WIND DIRECTIONS. REMOVED FROM SERVICE.  C/W E175 FIM TASK 27-10-00-810-805A UP TO STEP 5(A-L) CONTROL YOKE DISCONNECTED, NO HELP. EICAS STILL SHOWS ADVISORY ROLL CONTROL DISC. RECONNECT CONTROL YOKE DEVICE IAW E175 AMM TASK 27-11-12-840-801-A. AP FAIL & ROLL CONTROL DISC DOES NOT APPEAR ON EICAS. PERFORMED FLIGHT CONTROL SYSTEM RTS TEST REF E175 AMM TASK 27-00-00-070-801-A. OPS TEST GOOD. COULD NOT DUPLICATE ORIGINAL DEFECT ON GROUND. RECONNECT OF CONTROL YOKE DEVICE DID NOT HELP. CHECK FLIGHT UNSATISFACTORY.  PLANE PULLS SLIGHTLY TO THE LEFT, REQUIRING SOME RIGHT ROLL TRIM RESULTING IN A SLIGHT RIGHT TILT ON BOTH YOKES. ADJUSTED FO'S AILERON COLUMN/YOKE CONTROL CABLES.  F.O.'S AND PILOTS YOKES ARE HORIZONTAL WITH AILERONS IN NEUTRAL POSITION.  AILERON CONTROL SYSTEM OPS CHECKS GOOD IAW E175 AMM 27-10-00-710-801-A.   COMPLETED FREEDOM OF MOVEMENT CHECK, ENSURED FULL TRAVEL AND VERIFIED PROPER DIRECTION OF MOVEMENT.  NO DEFECTS NOTED PER GPM 9.2  "FREEDOM OF MOVEMENT CHECK".
